# SDR GLBA96244

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA24A6P
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MQT - LANDING GEAR WOULD NOT EXTEND BY NORMAL EXTENSION.  GEAR EXTENDED BY ELECTRIC OVERRIDE.  MAINTENANCE RECONFIGURED DOWNLOCK SENSORS AND REPLACED LEFT GEAR 'B' SYSTEM PROXIMITY SENSOR.  (M)
